# SDR SWIA200718846

- Difficulty date: November 4, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 12,250 hours, 9,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 40294
- Condition: Discharged
- Location: Emergency Lights
- Part time: 16,110 hours, 13,210 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3820 - EXIT ROW EMERGENCY LIGHT IS INOP.  REPLACED ELBP NR 3.  OPS CHECKS GOOD.
